# SDR AWXA200400507

- Difficulty date: May 12, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 38,808 hours, 17,095 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: ABS0374A24
- Condition: Defective
- Location: Seat Row 5 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8-DAY CHECK FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 5 LT INOPERATIVE.  MAINTENANCE REPLACED DEFECTIVE TERMINALS AT EMERGENCY ESCAPE PATH LIGHT ASSEMBLY SEAT ROW 5 LT, OPERATIONAL CHECK WAS GOOD.
